The strong rigidity theorem for non-archimedean uniformization

Masa Nori Ishida, Fumiharu Kato

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)


In this paper, we present a purely algebraic proof of the strong rigidity for non-Archimedean uniformization, in case the base ring is of characteristic zero. In the last section, we apply this result to Mumford’s construction of fake projective planes. In view of recent result on discrete groups by Cartwright, Mantero, Steger and Zappa, we see that there exist at least three fake projective planes.

Original languageEnglish
Pages (from-to)537-555
Number of pages19
JournalTohoku Mathematical Journal
Issue number4
Publication statusPublished - 1998 Jan 1


Dive into the research topics of 'The strong rigidity theorem for non-archimedean uniformization'. Together they form a unique fingerprint.

Cite this